# SDR ASAA2021121236888

- Difficulty date: December 12, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 27,553 hours, 8,936 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"FMC DISAGREE" MESSAGE ILLUMINATED SEVERAL TIMES ON TAXI IN. GROUNDED - YES. L/H FMC SHOWS PGM FAULT REBOOTED L/H FMC & NORM OPS RESTORED OPENED & CLOSED 1 C/B. BITE TEST OK. REF B737-900 AMM 34-61-00-810-801 & B737-900 FIM 34-61 TASK 835 FOR FMC DISAGREE. GROUND ETOPS VERIFICATION OK.
